# SDR SWIA200516426

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Cracked
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP, ESB IS CRACKED ON LOWER WEB AT PANEL CUT-OUT, LT SIDE, FWD I/B CORNER, FS 630.0, LBL 39.0, ITEM FOUND AT C CHECK INSPECTION.  REPAIRED REF CRJ REO 601R-53-61-1713, CRJ REO 601R-53-61-366 REV (E), CRJ REO 601R-53-61-1721,
